# SDR CA990318002

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 200012001
- Condition: Cracked
- Location: Rt Wing
- Part time: 3,432 hours
- Component: 200028508
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN BOTH THE RIGHT HAND WING LOWER FRONT SPAR AND LOWER REAR SPAR WING TO FUSELAGE FITTING.  CRACKS CAN BE SEEN FROM MAIN WHEELWELL.  COMPANY PLANS TO X-RAY WINGS, CAPS WEBS, ETC., AND ALSO TO CHECK THE REST OF THEIR FLEET.   AIRCRAFT USED SOMETIMES IN 'BIRDDOG' ROLE.  SUBMITTER SPOKE TO PIPER .
